# SDR AALA201711129003

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 45,399 hours, 29,087 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 2442
- Condition: Faulted
- Part time: 45,989 hours, 26,589 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT AVIONICS SYSTEM FAULT AND VENT SKIN VALVE FAULT NOTED ON ECAM ON TAKEOFF, OVERIDE WAS UNSUCCESSFULL. THE AIRCRAFT RETURNED TO CLT AND AN EMERGENCY WAS DECLARED.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. REPLACED SKIN AIR OUTLET VALVE (22HQ) IAW AMM 21-26-53-400-002A.  AIRCRAFT WAS GROUNDED
